# SDR 02061801

- Difficulty date: June 14, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- Aircraft time: 34,538 hours, 12,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS IN SKIN, BS 611 AND 615 AT STR 16L LBL 65.  INSTALLED DOUBLER OVER DAMAGE; CUTOUT PER SRM 53-00-01 AND ER 02-0687.
